# SDR 07FDEA03732

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: A53771460200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEALING STRAP AT FWD CARGO DOOR CUT OUT, FRAME 25A RT, OUT OF LIMIT IAW SRM 51-10-10.  REPLACEMENT OF STRAP IAW SRM 51-72-10.
